# SDR USAA001255

- Difficulty date: August 15, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 31,871 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED .25 INCH, STATION 312, LBL 20 - RBL 20 UPPER CHORD T-CAP SCREW HOLES.  REPAIRED DOUBLER/SPLICE OF NEW T-CAP PER SRM 53-00-51 FIG 201.  (M)
